# SDR 2012FA0000143

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S112502300
- Part serial: 8735859
- Condition: Failed
- Location: Cabin
- Part time: 1,111 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESERVER MANUFACTURED IN APRIL 1987.  ADHESIVE DRIED AROUND INFLATION STEM WHICH SEPARATED CAUSING LEAKAGE.
